RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1953, Volume 8, Issue 5(57), Pages 169–171 (Mi umn8253)  

Scientific notes and problems

On a problem of N. N. Luzin

A. D. Taimanov


Full text: PDF file (241 kB)

Bibliographic databases:
Received: 09.08.1952

Citation: A. D. Taimanov, “On a problem of N. N. Luzin”, Uspekhi Mat. Nauk, 8:5(57) (1953), 169–171

Citation in format AMSBIB
\Bibitem{Tai53}
\by A.~D.~Taimanov
\paper On a~problem of N.\,N.~Luzin
\jour Uspekhi Mat. Nauk
\yr 1953
\vol 8
\issue 5(57)
\pages 169--171
\mathnet{http://mi.mathnet.ru/umn8253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=60011}
\zmath{https://zbmath.org/?q=an:0052.08503}


Linking options:
  • http://mi.mathnet.ru/eng/umn8253
  • http://mi.mathnet.ru/eng/umn/v8/i5/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:198
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020